Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 21, 2011, 2:00 PM EST for 4 counties in New Jersey; Philadelphia County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2011, 2:00 PM EST (19:00 UTC)
- Expired
- Jan 21, 2011, 3:00 PM EST
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -251 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582
WWUS81 KPHI 211900
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST FRI JAN 21 2011
NJZ016>019-021-022-027-PAZ070-071-212000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
200 PM EST FRI JAN 21 2011
...A FEW BRIEF SNOW SQUALLS WILL AFFECT PORTIONS OF
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA...
ATLANTIC AND BURLINGTON COUNTIES...
AT 158 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW SNOW SQUALLS FROM NEAR PHILADELPHIA TO NEAR SALEM COUNTY. THESE
SQUALLS ARE MOVING EAST AT ABOUT 25 MPH.
THE SNOW ASSOCIATED WITH THESE SQUALLS WILL RAPIDLY DROP
VISIBILITIES TO LESS THAN A MILE FOR A BRIEF TIME, AND WINDS MAY
GUST TO 40 MPH. A QUICK LIGHT COATING OF SNOW MAY OCCUR WITH THESE
SQUALLS, AND THIS MAY CREATE LOCALLY SLIPPERY CONDITIONS ON
UNTREATED SURFACES.
USE CAUTION IF TRAVELING INTO OR THROUGH THESE BRIEF SNOW SQUALLS
AS VISIBILITY AND ROAD CONDITIONS COULD GREATLY VARY OVER A SHORT
DISTANCE.
LAT...LON 4003 7464 3993 7449 3936 7487 3962 7552
3989 7523 4004 7517
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 21, 12:10 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jan 21, 12:10 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EST FRI JAN 21 2011
.SYNOPSIS...
A DEEPENING LOW PRESSURE SYSTEM OVER NEW JERSEY WILL CONTINUE TO
STRENGTHEN AS IT HEADS TOWARD NEW ENGLAND THIS AFTERNOON. THE LOW
WILL CONTINUE NORTHEAST INTO THE CANADIAN MARITIME PROVINCES
TONIGHT AND SATURDAY. ARCTIC HIGH PRESSURE WILL BUILD OVER THE
AREA THIS WEEKEND AND REMAIN INTO MONDAY. ANOTHER LOW PRESSURE
SYSTEM WILL MOVE UP FROM THE SOUTHERN U.S. AND AFFECT OUR WEATHER
TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SNOW HAS MOVED OFF THE COAST SO ALL WINTER STORM ADVISORIES HAVE
BEEN CANCELLED. NOW WE'LL NEED TO CONTEND WITH STRONG WINDS
GUSTING UP TO 35 MPH, BLOWING SNOW NORTH AND WEST OF PHILADELPHIA,
AND STEADY OR SLOWLY FALLING TEMPERATURES TODAY. THE HIGHEST
TEMPERATURES HAVE ALREADY OCCURRED TODAY!
A PUBLIC INFORMATION STATEMENT HAS BEEN ISSUED CONTAINING
SNOWFALL TOTALS FOR THIS EVENT (THANKS SPOTTERS, COOP OBSERVERS
AND COCORAHS OBSERVERS!). UP TO 5 INCHES OF SNOW WAS REPORTED IN
THE NORTHERN PORTIONS OF THE CWA. MOST REPORTS INDICATE A LIGHT
PUFFY SNOW WHICH IS EASIER TO SHOVEL BUT MORE SUSCEPTIBLE TO
BLOWING FROM STRONG WINDS, SO BLOWING SNOW WAS ADDED TO TODAY/S
FORECAST NORTH OF PHILADELPHIA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
A COLD AND BREEZY PERIOD IN STORE FOR TONIGHT AND THE WEEKEND AS
ARCTIC HIGH PRESSURE BUILDS OVER THE AREA. HIGHS SAT WILL ONLY BE IN
THE TEENS OVER THE POCONOS AND LOW TO MID 20S IN MOST OTHER AREAS.
READINGS SUNDAY MAY BE A FEW DEGREES WARMER. LOWS FRI AND SAT NIGHT
WILL FEATURE PLENTY OF SINGLE DIGIT READINGS OVER OUR AREA WITH
TEENS OVER THE DELMARVA AND SOME SUB-ZERO READINGS OVER THE SRN
POCONOS. IT APPEARS THAT THE COMBINATION OF TEMPERATURES AND WINDS
WILL NOT BE COLD ENOUGH FOR ANY WIND CHILL ADVISORIES...BUT IT
BEARS WATCHING. STILL...PLENTY COLD...SO PREPARE IF YOU WILL BE
OUTSIDE THIS WEEKEND.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A LONG WAVE TROUGH IS FORECAST TO EXTEND FROM EASTERN CANADA DOWN
OVER THE WESTERN NORTH ATLANTIC ON SUNDAY NIGHT. THE FEATURE IS
EXPECTED TO LIFT TO THE NORTHEAST, ALLOWING A WEAK RIDGE TO BUILD
UP AND OVER OUR REGION FOR MONDAY. THE GUIDANCE DIVERGES A BIT FOR
TUESDAY AND WEDNESDAY REGARDING THE DEVELOPMENT AND THE EVOLUTION
OF THE NEXT TROUGH TO AFFECT THE CENTRAL AND EASTERN PARTS OF THE
COUNTRY.
AT THE SURFACE, VERY COLD HIGH PRESSURE IS EXPECTED TO PASS OVER
THE NORTHEASTERN STATES ON MONDAY. ANOTHER EAST COAST STORM
REMAINS POSSIBLE FOR TUESDAY INTO WEDNESDAY AND WE WILL CONTINUE
TO CARRY CHANCE POPS FOR THAT PERIOD OF TIME.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR FORECAST WILL BE ISSUED WITH THE 18Z TAFS. THERE IS A WEAK
DISTURBANCE THAT SHOULD HELP BRING A STRATOCU DECK ACROSS THE
TERMINALS THIS AFTERNOON. THIS DECK WILL BE VFR EVEN IF IT DOES
FORM A CEILING, MOST LIKELY AT KABE AND KRDG. GUSTY WEST TO
NORTHWEST WINDS WILL PREVAIL THROUGH SUNSET WITH PEAK GUSTS AT
AROUND 30 KNOTS. SOME BLOWING AND DRIFTING OF THE SNOW SHOULD
CONTINUE AT KABE, KRDG AND KTTN.
WE WILL FORECAST THE LESSENING OR CESSATION OF GUSTS AT 23Z ALONG
WITH THE DISSIPATION OF THE STRATOCU DECK. SOME CIRRUS CLOUDS
ASSOCIATED WITH THE NEXT WEAK SYSTEM WILL START MOVING ACROSS DURING
THE NIGHT. AS PER COORD WITH OKX AND THE CWSU WE DID CARRY SOME
GUSTINESS INTO THE EVE AT OUR MORE COASTAL AND WINDIER TERMINALS
(LIKE KPHL).
OVERNIGHT AND INTO THE DAY ON SATURDAY, WINDS SHOULD BE LIGHTER
FROM THE NW WITH NO GUSTS FORECAST. MOST CLOUDS AND ANY CIG IS EXPECTED
TO BE EITHER HIGH BASED AC OR LOW BASED CI, EITHER WAY VFR CONDITIONS.
OUTLOOK...
HIGH PRESSURE WILL BUILD INTO THE AREA FOR THE WEEKEND, WHICH
SHOULD PROVIDE FAIR CONDITIONS FOR SATURDAY INTO MONDAY EVEN IF
ITS UNSEASONABLY COLD. THE NEXT CHANCE FOR MVFR OR IFR CONDITIONS
IS FORECAST FOR TUESDAY INTO WEDNESDAY AS ANOTHER LOW PRESSURE
SYSTEM MOVES TOWARD US FROM THE SOUTHEAST.
&&
.MARINE...
LOW PRESSURE IS DEEPENING RAPIDLY AS IT LIFTS NORTHEAST. VARIOUS
PARAMETERS FROM THE UPPER JET DOWNWARD SUPPORT THIS, AND SPOTTY GALES
HAVE DEVELOPED OVER OUR SOUTHERN WATERS AND LIKELY OVER OUR
NORTHERN WATERS. THERE ARE NO CHANGES TO THE PRESENT WARNING AT
THIS TIME. THE SEAS FORECAST IS COMMENSURATE WITH A WEST TO
NORTHWEST GALE.
WINDS SHOULD START TO DIMINISH FRIDAY NIGHT AS THE GRADIENT BEGINS
TO LESSEN. A SHORT PERIOD SMALL CRAFT ADVISORY MAY BE NEEDED AS THE
GALES AND SEAS SUBSIDE INTO SATURDAY MORNING.
HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THE WEEKEND AND
INTO EARLY NEXT WEEK. A COASTAL STORM LOOKS TO REMAIN OFF TO OUR
SOUTH ON SUNDAY BUT SEAS MAY RISE AS WATER IS PUSHED TOWARD THE
COAST. HOWEVER, IT LOOKS LIKE SEAS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH THE WEEKEND.
ANOTHER AREA OF LOW PRESSURE MAY IMPACT THE COASTAL WATERS IN THE
LATE MONDAY THROUGH WEDNESDAY TIME FRAME. CONSIDERABLE UNCERTAINTY
STILL REMAINS WITH THIS SYSTEM AND IT WILL CONTINUE TO BE MONITORED
OVER THE NEXT SEVERAL DAYS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ430-431-
450>455.
&&
SYNOPSIS...MIKETTA/O'HARA
NEAR TERM...MIKETTA
SHORT TERM...O'HARA
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGIHazardous weather outlook, Jan 21, 8:45 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 845 AM EST FRI JAN 21 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-221345- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 845 AM EST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SINGLE-DIGIT WIND CHILL VALUES CAN BE EXPECTED TONIGHT IN SOUTHERN AREAS OF THE FORECAST AREA, AND NEGATIVE WIND-CHILL VALUES CAN BE EXPECTED IN NORTHERN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COLDER THAN NORMAL TEMPERATURES WILL CONTINUE INTO THE NEW WEEK. ANOTHER STORM SYSTEM MAY AFFECT THE AREA BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-450-451-221345- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 845 AM EST FRI JAN 21 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-221345- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 845 AM EST FRI JAN 21 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 21, 1:24 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EST FRI JAN 21 2011
DEZ001-NJZ016>019-PAZ067>071-211900-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY
PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
124 PM EST FRI JAN 21 2011
...A FEW BRIEF SNOW SQUALLS WILL AFFECT PORTIONS OF
SALEM...CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA...CHESTER...
MONTGOMERY...BUCKS...NEW CASTLE AND BURLINGTON COUNTIES...
AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW SNOW SQUALLS MOVING ACROSS EASTERN CHESTER COUNTY IN
PENNSYLVANIA. THESE ARE MOVING EAST AT ABOUT 25 MPH AND WILL TRACK
ACROSS FAR NORTHERN DELAWARE AND INTO SOUTHWESTERN NEW JERSEY.
THE SNOW ASSOCIATED WITH THESE SQUALLS WILL RAPIDLY DROP
VISIBILITIES TO LESS THAN A MILE FOR A BRIEF TIME, AND WINDS MAY
GUST TO 40 MPH. A QUICK LIGHT COATING OF SNOW MAY OCCUR WITH THESE
SQUALLS, AND THIS MAY CREATE LOCALLY SLIPPERY CONDITIONS ON
UNTREATED SURFACES.
USE CAUTION IF TRAVELING INTO OR THROUGH THESE BRIEF SNOW SQUALLS
AS VISIBILITY AND ROAD CONDITIONS COULD GREATLY VARY OVER A SHORT
DISTANCE.
LAT...LON 4019 7567 4008 7482 3956 7498 3968 7551
3969 7552 3968 7553 3978 7598
FORECASTER: GORSESpecial weather statement, Jan 21, 1:28 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EST FRI JAN 21 2011
NJZ001-007>010-012-PAZ054-055-061-062-211930-
CARBON PA-HUNTERDON NJ-LEHIGH PA-MIDDLESEX NJ-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
128 PM EST FRI JAN 21 2011
...SOME BRIEF SNOW SQUALLS WILL AFFECT PORTIONS OF
SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...MIDDLESEX...
LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 125 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SNOW SQUALLS MOVING ACROSS NORTHEASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY. THESE SQUALLS ARE MOVING EAST AT ABOUT 25 MPH.
THE SNOW ASSOCIATED WITH THESE SQUALLS WILL RAPIDLY DROP
VISIBILITIES TO LESS THAN A MILE FOR A BRIEF TIME, AND WINDS MAY
GUST TO 40 MPH. A QUICK LIGHT COATING OF SNOW MAY OCCUR WITH THESE
SQUALLS, AND THIS MAY CREATE LOCALLY SLIPPERY CONDITIONS ON
UNTREATED SURFACES.
USE CAUTION IF TRAVELING INTO OR THROUGH THESE BRIEF SNOW SQUALLS
AS VISIBILITY AND ROAD CONDITIONS COULD GREATLY VARY OVER A SHORT
DISTANCE.
LAT...LON 4120 7437 4104 7449 4097 7427 4089 7427
4089 7433 4067 7445 4059 7444 4059 7421
4030 7440 4092 7599 4100 7575 4110 7577
4113 7564 4123 7554 4126 7514 4116 7516
4109 7501 4115 7491 4131 7480 4135 7468
FORECASTER: GORSESpecial weather statement, Jan 21, 2:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST FRI JAN 21 2011
NJZ016>019-021-022-027-PAZ070-071-212000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
200 PM EST FRI JAN 21 2011
...A FEW BRIEF SNOW SQUALLS WILL AFFECT PORTIONS OF
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA...
ATLANTIC AND BURLINGTON COUNTIES...
AT 158 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW SNOW SQUALLS FROM NEAR PHILADELPHIA TO NEAR SALEM COUNTY. THESE
SQUALLS ARE MOVING EAST AT ABOUT 25 MPH.
THE SNOW ASSOCIATED WITH THESE SQUALLS WILL RAPIDLY DROP
VISIBILITIES TO LESS THAN A MILE FOR A BRIEF TIME, AND WINDS MAY
GUST TO 40 MPH. A QUICK LIGHT COATING OF SNOW MAY OCCUR WITH THESE
SQUALLS, AND THIS MAY CREATE LOCALLY SLIPPERY CONDITIONS ON
UNTREATED SURFACES.
USE CAUTION IF TRAVELING INTO OR THROUGH THESE BRIEF SNOW SQUALLS
AS VISIBILITY AND ROAD CONDITIONS COULD GREATLY VARY OVER A SHORT
DISTANCE.
LAT...LON 4003 7464 3993 7449 3936 7487 3962 7552
3989 7523 4004 7517
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:36 AM EST | Coastal Flood Statement | PHI | Middlesex, Monmouth | 3 hr |
| Jan 21, 1:24 PM EST | Special Weather Statement | PHI | Camden, Gloucester | 36 min |
| Jan 21, 1:28 PM EST | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 62 min |
| Jan 21, 2:55 PM EST | Special Weather Statement | PHI | Middlesex, Morris, Somerset, Sussex | 110 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.